MathSciNet Relay Station
MathSciNet bibliographic data
MR1056328 (91i:62110) 62M05 (62P10)
Keiding, Niels; Gill, Richard D. Random truncation models and Markov processes. Ann. Statist. 18 (1990), no. 2, 582–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement